Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What medication should I take as my heart is beating very fast and unable to have a good night sleep ?

I am Shubo, I want to know why my heart beat is fast. My heart beat is 99-101 per minute. When i sleep i can fel my heartbeat . also i am having not a good sleep in night. thugh if i sleep in daytime i get a very good sleep. My temperment has also gone high. Two years ago i had a BP test done for regular checkup, the doctor said that i am high on BP 160/140. I am a regular smoker and drinker. can you help me if such a heart rate is not of a problem and should i take medicine myself or should visit a physician. I am on medication of EVION 400 mg and FERTYL M 25mg from past six months
Asked On : Sun, 1 Apr 2012
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
you may experience withdrawl symptoms of using alcohol. you may require to consult nearest psychiatrist and stop your alcohol use. treatment for hypertension is must . consult your nearest physician.
Answered: Wed, 4 Apr 2012
I find this answer helpful
General & Family Physician Dr. Chandra Shekhar Sharma's  Response
Causes of tachycardia include:
* Heart-related conditions such as high blood pressure (hypertension)
* Poor blood supply to the heart muscle due to coronary artery disease (atherosclerosis), heart valve disease, heart failure, heart muscle disease (cardiomyopathy), tumors, or infections
* Other medical conditions such as thyroid disease, certain lung diseases, electrolyte imbalance, and alcohol or drug abuse
* Emotional stress or drinking large amounts of alcoholic or caffeinated beverages
Self medication is dangerous. Your high Temperament is due due to high B.P.
If you sleep in the day, you will not get good sleep during night. You should consult a Physician or a Cardiologist for evaluation, proper treatment & to prevent further damage to heart & other organs.
Answered: Sun, 1 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor